Posted by Tim
on May 19, 2000 at 22:56:36:
In Reply to: High Blood Pressure and Depression posted by Carol on May 17, 2000 at 01:32:46:
: Have any of you suffered depression associated with high blood pressure? I have been on Norvasc for several months and my depression is getting worse. Don't want to get out of bed; fatigued all the time and don't find much joy in things which use to bring me happiness. Circumstances in my life have not changed any and I was just wondering if my mood changes could be directly related to the high blood pressure meds. or the high blood pressure itself. Thanks for any input.
A good natural remedy for high blood pressure is Garlic Pur for depression try L-Tyrosine.Common side effects listed in the Perscribtion Drug Refrence book are Dizziness, Fatigue, Flushing, Fluid retention and swelling, Headache, and Palpitations(fluttering or throbbing heartbeat. Some less common effects are Abdominal pain, Nausea, and Sleeplessness. there also are numerous other less common side effects. If you decide to stop the Novasc you need to ween yourself from
it. Consult your Dr. and let him/her know about your reaction to this DRUG. Feel free to e-mail me with any other questions. GOOD LUCK TIM